# SDR QXEA9700617

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT AILERON 2X3X.065 DENT.  REPAIRED IAW SRM 57-01-01 PAGE 86-C-(2).
